Aa
Aa
A
A
A
Close
Avatar universal

Constant Lower pelvic discomfort

I had unprotected sex with a friend of mine. That same night I had urgency to pee with a mild discomfort. The evening I took ashwagandha root to lessen some building anxiety over what happened earlier in the day. Some more history; I have been on ashwagandha tablets for a month and the same day of the incident I used the powdered form of the ashwagandha root for the first time. I suffer from insomnia which Stemmed from an anxiety attack 7 months ago. The attack triggered my fligh/fight nervous system and I was placed on several tranquilizers and sedatives over several months. seroquel was one of the options and was used for 8 days to lessen brain activity. Currently I am using lorazepam and zolpidem for the last couple of months (4-5). I think this history to be important.  I felt ashamed and disappointed in myself after the sex and and visited the doctor the following day after I slept with my friend. As a precaution, I was placed on antibiotics for possible sti and yeast infections also a three day pain killer. The discomfort persisted after Treatment and then I was placed on urinate pain reliever and buscopan. My urine turned orange and There has been no turn around. I can’t sleep even though I’m on the sedating pills because of the constant burning sensation in my bladder in my lower pelvis. I also noticed my sperm yellow after all these interventions which have not changed anything. Im on so many different pills and all this leaves me worried uncomfortable and worried.
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Don't know about your urinary problems but the drug treatment for one anxiety attack seems pretty over the top.  You've been put on a lot of drugs for one anxiety attack.  Was that the only one you ever suffered to that time, or was this a chronic thing?  Seroquel is not a drug one uses for a few days -- it isn't a sleep med, it has a side effect that leaves one sedated, but it's purpose is as an antipsychotic, and drugs like that usually take some time to work though side effects, like sedation, start right away.  To me, if this is a new problem, why weren't you sent to therapy before being put on meds?  Why are you being put on so many of them?  Maybe more history would be valuable.  Also, antibiotics aren't used as a "precaution."  They can adversely affect both your immune system and your digestive system as well as your mental state and should only be used if you actually have an infection.  Not for a possible infection.  That's how we got all the bad effects of them and the resistance to them that has built up because of overuse.  I'd see a therapist and a psychiatrist, not your regular doc, for treating mental illness.  You don't just rush into medication, you use it if it's necessary.  All anxiety attacks are caused by the fight or flight mechanism.  Ashwagandha can be useful as part of a program of dealing with problems, but not by itself, and not everyone is helped by it.  Some are stimulated by it.  You try it and see if it helps.  If you think it's causing anything you don't like, stop it and see if that helps.  Something you can't do with drugs.  Make sure the powder you took was the right dose and not too much, and make sure of your source -- many internet suppliers are not reliable.  You want good established companies with a good reputation, because there's a lot of tainted crap coming out of China.  Be careful out there both with meds and with herbs.  Peace.
Helpful - 0
2 Comments
And I should add, if your doc didn't know what kind of infection you had or if you had one at all, how would he know which antibiotic to use?
I am torn in bits and left afraid.  I have no idea what’s going on with me. I still have pains and still visit bathroom frequently. I fear I caught an sti
Have an Answer?

You are reading content posted in the Undiagnosed Symptoms Community

Top General Health Answerers
Avatar universal
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.